Headache & Migraine
Paramol is a dual therapy pain relief medication that alleviates discomfort quickly and effectively, for a migraine, period pain, dental pain, or muscular aches. The Paramol Tablets help due to a combination of Dihydrocodeine (an effective analgesic) and Paracetamol (a regular painkiller, also helpful for reducing high temperatures and fevers). The pain killer tablets are suitable for adults and children aged 12 years and over. The active ingredients in Paramol tablets are dihydrocodeine 7.46mg and paracetamol 500mg.
- Contains 2 active ingredients
- Fast-acting pain relief for short-term use only
- Easy to swallow